Or log in with:
Register to join the discussion, get discounts and more.
This is page 1 of 1 (This thread has 4 messages.)
Looking for a pushchair? Find out which stroller is our Mumsnet Best of 2017!
have had palpitations, diahhroea (sp?) and sort of jitters, last night. still feeling the remnants of it (had nasal spray again this morning before beginning to think they might be related).waht do you reckon?x
Dunno about allergy as such, but could well be side effects. What was it, and what is listed on the packet?
flixonase thingy, and i've thrown the packet away!yes yes, sideeffects is what i mean....horrendous...my heart still feels like it is beating too fast...
Join the discussion
Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.
Already registered with Mumsnet? Log in to leave your comment or alternatively, sign in with Facebook or Google.
Please login first.